# SDR FDEA201510173273

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 872 hours, 36,987 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 17,042 hours, 8,275 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PASSING THROUGH 16000 FEET THE CAPTAINS WINDSHIELD STARTED CRACKING.  NEITHER PILOT NOTICED ANY BIRD IMPACT OR OTHER EXTERIOR FORCE THAT COULD HAVE CAUSED IT.  R & R CAPTAINS LT WINDSHIELD IAW MM 56-11-00-2.  REINSTALLED WINDSHIELD WIPER ARM IAW MM 30-43-25-4.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
